# SDR SWAA2022021031357

- Difficulty date: February 13, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 63,387 hours, 37,854 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING INBD LE BODY FAIRING SUPPORT STRUCTURE; INBD OF LANDING LILGHT ASSY; ANGLE CRACKED ON AFT SIDE. / REMOVED CRACKED FRAME IAW B737 SRM 51-40-02-0G-0. FOUND TO BE OUT OF LIMITS IAW B737 SRM 53-30-71-1A-1; FIG 105. IDENTIFIED NEW PART AS FRAME P/N 116A3118V10 PER BOEING ENG DWG.NO. 116A3110 REV:-. INSTALLED FRAME IAW B737-SRM 51-40-02-0G-0; BOEING ENG DWG NO. 116A3010 REV :C; AND BOEING ENG DWG NO. 116A3110 REV:-. ATAG#A17075
